# SDR 9713489973

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND THREE AFT OVERHEAD EMERGENCY LIGHTS, EMERGENCY LIGHT FORWARD OF MID CABIN EXIT SIGN, AND BOTH FORWARD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT BATTERIES FOR AFT LIGHTS AND BATTERY PACK AND POWER SUPPLY FOR OVERWING EXIT LIGHTS.  OPERATIONAL CHECK NORMAL.
